# SDR SWAA020199

- Difficulty date: January 27, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 63,174 hours, 68,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT INOP AT CENTER CABIN.  REMOVED AND REPLACED BATTERY PER MM.
